Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Recurring itch on the penis. Tested for STDs-negative. Prescribed with antibiotics. Cause?

I and my girlfriend have been living together for 3 years..we always have unprotected sex..she always indoors everytime..but my problem is that everytime we have sex my penis itches and sometimes discharges..I never had sex with anyone else other than her and same applies to her..we went to a clinic and we were given antibiotics then it stops for few weeks and starts again...what may be the cause because both of us we have tested for std and we are free from it.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using health care magic.

It seems like you or your partner have mild infections and it gets cross transmitted while having sex.
It is advisable to get treatment for both of you in form of antibiotics. You may get prescription for your doctor.

You should also rule out repeated fungal infection.
In case of fungal infection, Antifungal agents need to be added along with antibiotics.

Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor